QUT ePrints

Square pegs in round holes: franchisees of insolvent franchisors

Buchan, Jenny (2008) Square pegs in round holes: franchisees of insolvent franchisors. Business Law International, 9(2), pp. 114-144.

Impact and interest:

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 30891
Item Type: Journal Article
Keywords: Insolvency, Franchisor, Franchise, Consumer
ISSN: 1467-632X
Subjects: Australian and New Zealand Standard Research Classification > LAW AND LEGAL STUDIES (180000) > LAW (180100) > Commercial and Contract Law (180105)
Divisions: Current > QUT Faculties and Divisions > Faculty of Law
Current > Schools > School of Law
Deposited On: 12 Feb 2010 22:49
Last Modified: 16 Sep 2010 22:26

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page